RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1987, Volume 51, Issue 1  


On approximation of functions by harmonic polynomials
V. V. Andrievskii
3
On the behavior in the Euclidean or Lobachevsky plane of trajectories that cover trajectories of flows on closed surfaces. I
D. V. Anosov
16
On unstable sets of evolution equations in the neighborhood of critical points of a stationary curve
A. V. Babin, M. I. Vishik
44
On an algebra connected with Toeplitz operators in radial tube domains
N. L. Vasilevskii
79
An estimate of the dimension of the image under a holomorphic mapping of real-analytic hypersurfaces
A. V. Isaev
96
Nonconstructivizable formal arithmetic structures
A. A. Tverskoi
111
Special 0-cycles on a polarized $K3$ surface
A. N. Tyurin
131
The Newton–Leibniz formula on Banach spaces and approximation of functions of an infinite-dimensional argument
A. V. Uglanov
152
Finite irredundant systems of identities in commutative Moufang loops and distributive Steiner quasigroups
N. I. Sandu
171
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019